EconPapers    
Economics at your fingertips  
 

Uniform Statistical Convergence on Time Scales

Yavuz Altin, Hikmet Koyunbakan and Emrah Yilmaz

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We will introduce the concept of m‐ and (λ, m)‐uniform density of a set and m‐ and (λ, m)‐uniform statistical convergence on an arbitrary time scale. However, we will define m‐uniform Cauchy function on a time scale. Furthermore, some relations about these new notions are also obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/471437

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:471437

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:471437